MathSciNet Relay Station
MathSciNet bibliographic data
MR2224777 92D25 (37N25)
Silva, Jacques A. L.; Giordani, Flávia T. Density-dependent migration and synchronism in metapopulations. Bull. Math. Biol. 68 (2006), no. 2, 451–465.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement